Please temporarily stop the medicine and contact your doctor immediately. You can cause seious harm to your vital organs by taking too much lithium. The signs of lithium intoxication include: diarrhea, vomiting, drowsiness, muscular weakness and lack of coordination. Do not ignore this, you need to talk to your doctor immediately or call 911 for assistance.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 1 answer
Posted 15 Feb 2011 • 3 answers
What are the effects of high temperatures on a person taking 1500mg of Lithium Carbonate ER tablets?
Posted 30 Jun 2014 • 1 answer
Can a person just stop taking Lithium, or must I ween myself off the 750 daily. Have begun with bad?
Posted 21 Nov 2015 • 2 answers
Posted 28 Nov 2017 • 3 answers